# SDR CWQR200907

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- Aircraft time: 12,596 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 652200011
- Condition: Damaged
- Location: Lt Wing Spar
- Part time: 12,596 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 50 INSPECTION, OUR NDI VENDOR , PARAGON SERVICES INC., DETECTED A FLAW ON THE LEFT WING LOWER FORWARD SPAR FITTING ASSEMBLY.THIS WING ATTACH FITTING CONSIST OF THREE FINGERS, THE AFT FINGER WAS FOUND TO HAVE A FLAW USING THE ULTRASONIC METHOD.THE NDI REPORT WAS FORWARDED TO THE CESSNA NDI GROUP,FOR EVALUATION.CESSNA ENGINEERING HAS PROVIDED THE OPERATOR WITH A FAA FORM 8100, THAT SPECIFIES THAT THE AIRCRAFT BE RE-INSPECTED EVERY 150 HOURS AND OR 12 MONTHS TO MONITOR THIS FLAW.
